# SDR EXO2003F00001

- Difficulty date: January 21, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N678CG
- Make and model: Cndair CL6001A11
- Aircraft serial: 1027
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mount
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 7,063 hours
- Component: Thrust Reverser
- Component part number: 2150640527
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RT THRUST REVERSER TRANSLATING SLEEVE.  THE TOP JACKSCREW MOUNTING WAS FOUND CRACKED AROUND THE O-RING.
